- 09-03-2012, 01:48 AM
My partner is 50kg and suffers from low T
She really wants to get rid of the negative symptoms with TRT.
After finding very limited information we have decided that she will take 75mg of test E per week.
For 4 weeks then reduce to 100mg e14d
Is this to high for a woman and her weight.
And what negative side effects might happen for a woman.
- 09-03-2012, 01:53 AM
Is there a reason she isn't going to an endocrinologist? That is obviously the safest way and will have the least side effects.
Sent from my Galaxy Nexus using Tapatalk 2
- 09-03-2012, 01:58 AM
Originally Posted by holysnikey
She has used patches gels and a cream all gave her an bad skin rash .
That's why she would like to move on to injectable medication
09-03-2012, 06:38 AM
I suggest you discuss this option with your endo instead of self medicating.
Im all for her getting what she needs but you guys are taking big risks by not cunsulting it further with the endo.
As far as sides go here are a few to watch out for: voice getting deeper, increased facial and body hair, clitoral enlargement, increased perspiration, etc...
Not trying to discourage you guys in any way but I do strongly urge you to do your due diligence on this.
Similar Forum Threads
- By hemotep in forum General ChatReplies: 23Last Post: 07-25-2003, 07:06 AM
- By Gator in forum AnabolicsReplies: 10Last Post: 05-05-2003, 09:56 AM
- By daszign in forum Exercise ScienceReplies: 9Last Post: 04-08-2003, 08:44 PM
- By creativebody in forum AnabolicsReplies: 2Last Post: 03-16-2003, 04:02 PM
- By scotty2 in forum AnabolicsReplies: 17Last Post: 02-05-2003, 03:33 AM